Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9160
Title: High order difference methods for system of 1-d nonlinear parabolic partial differential equations
Authors: Jain M.K.
Jain R.K.
Mohanty R.K.
Published in: International Journal of Computer Mathematics
Abstract: In this paper, we present finite difference methods of 0{k2 + kh2 + h4) for solving the system of 1-D nonlinear parabolic partial differential equations using three spatial grid points subject to Dirichlet boundary conditions. The method for scalar equation has been tested on Burgers’ equation. The numerical results show that the proposed method produces accurate and oscillation free solutions for large Reynolds numbers. © 1990, Taylor & Francis Group, LLC
Citation: International Journal of Computer Mathematics (1990), 37(43862): 105-112
URI: https://doi.org/10.1080/00207169008803938
http://repository.iitr.ac.in/handle/123456789/9160
Issue Date: 1990
Keywords: Burgers’ equation
Finite difference methods
Reynolds number
system of nonlinear 1-D parabolic equations
ISSN: 207160
Author Scopus IDs: 56226587200
26659438700
22938082300
Author Affiliations: Jain, M.K., Department of Mathematics, Indian Institute of Technology, Delhi, Hauz Khas, New Delhi-110016, India
Jain, R.K., Department of Mathematics, Indian Institute of Technology, Delhi, Hauz Khas, New Delhi-110016, India
Mohanty, R.K., Department of Mathematics, Indian Institute of Technology, Delhi, Hauz Khas, New Delhi-110016, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.